# SDR SWAA2018111526807

- Difficulty date: October 29, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL LOWER BULKHEAD VAPOR BARRIER CRACKED AT BS 663, LBL 34.  REPAIRED BARRIER IAW SRM.
